TITLE

Prolonged hypoxaemia after nebulised salbutamol

AUTHOR(S)
Connett, G; Lenney, W
PUB. DATE
May 1993
SOURCE
Thorax;May1993, Vol. 48 Issue 5, p574
SOURCE TYPE
Academic Journal
DOC. TYPE
journal article
ABSTRACT
No abstract available.
ACCESSION #
66060546

 

Related Articles

  • Bronchodilator therapy and hyperactivity in preschool children. Hadjikoumi, I.; Loader, P.; Bracken, M.; Milner, A. D. // Archives of Disease in Childhood;Mar2002, Vol. 86 Issue 3, p202 

    The common report of parents of asthmatic children that inhaled/nebulised salbutamol causes overactive behavior was investigated. Nineteen children were assessed in a standardised setting before and after the administration of nebulised salbutamol and placebo. Neither parental report nor...

  • Salbutamol.  // Reactions Weekly;5/17/2008, Issue 1202, p30 

    The article describes the case of a 42-year-old man who developed generalised itching and erythema, blepharoedema, chest tightness, nausea and abdominal pain, 10 minutes after receiving nebulised salbutamol and budesonide for her asthma. Her sensitivity tests were negative to budesonide but...

  • Salbutamol.  // Reactions Weekly;9/29/2007, Issue 1171, p24 

    The article presents a case study of a 41-year-old man, who had a 40 pack/year smoking history and a 3-year history of asthma, experienced bronchoconstriction following inhalation of salbutamol for asthma exacerbation. After receiving methylprednisolone and formoterol, he felt breathless and...

  • Salbutamol sulfate.  // Reactions Weekly;May2014, Vol. 1501 Issue 1, p34 

    An abstract of the article "Nebulised salbutamol challenge confirming life-threatening paradoxical bronchospasm," by G. Zhong and colleagues is presented.

  • Salbutamol.  // Reactions Weekly;9/17/2011, Issue 1369, p34 

    The article describes the case of a man who developed lactic acidosis during treatment with salbutamol nebulisers for asthma.

  • Randomised controlled crossover trial of the effect on PtCO2 of oxygen-driven versus air-driven nebulisers in severe chronic obstructive pulmonary disease. Edwards, Llifon; Perrin, Kyle; Williams, Mathew; Weatherall, Mark; Beasley, Richard // Emergency Medicine Journal;Nov2012, Vol. 29 Issue 11, p894 

    Background The comparative safety of oxygen versus air-driven nebulised bronchodilators in patients with acute exacerbations of chronic obstructive pulmonary disease (COPD) is uncertain. A randomised controlled trial was performed to assess the effect on the arterial partial pressure of carbon...

  • Treating acute asthma - salbutamol may not always be the right answer. Sturney, Sharon; Suntharalingam, Jay // Clinical Medicine;Apr2012, Vol. 12 Issue 2, p181 

    The article presents a case study of a 48-year-old woman who presented with worsening breathlessness and a history of dry cough and wheeze. She was diagnosed with severe asthma and treatment with prednisolone, ipratropium bromide and salbutamol was initiated. After 5 hours she developed sinus...

  • Salbutamol.  // Reactions Weekly;4/26/2008, Issue 1199, p41 

    The article describes the case of a 39-year-old man with brittle asthma, who developed lactic acidosis and respiratory insufficiency after treatment with salbutamol. On presentation to an emergency department, he was severely dyspnoeic at rest, and received nebulised bronchodilators driven by...

  • Overcoming beta-agonist tolerance: high dose salbutamol and ipratropium bromide. Two randomised controlled trials. Haney, Sarah; Hancox, Robert J. // Respiratory Research;2007, Vol. 8, p19 

    Background: Asthmatics treated with long-acting beta-agonists have a reduced bronchodilator response to moderate doses of inhaled short acting beta-agonists during acute bronchoconstriction. It is not known if the response to higher doses of nebulised beta-agonists or other bronchodilators is...

  • Mydriasis in a critically ill patient. PARMAR, K. K.; DWARAM, S.; CHACKO, B. // Anaesthesia & Intensive Care;Sep2009, Vol. 37 Issue 5, p861 

    A letter to the editor about a patient who developed unilateral mydriasis due to inadvertent ocular exposure to nebulised salbutamol and ipratropium bromide as a result of a faulty leaking nebuliser is presented.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics